Note on Ramanujan sums
Annales mathematicae et informaticae, Tome 29 (2002), pp. 41-46
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2002_29_a3,
author = {Aleksander Grytczuk},
title = {Note on {Ramanujan} sums},
journal = {Annales mathematicae et informaticae},
pages = {41--46},
year = {2002},
volume = {29},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2002_29_a3/}
}
Aleksander Grytczuk. Note on Ramanujan sums. Annales mathematicae et informaticae, Tome 29 (2002), pp. 41-46. http://geodesic.mathdoc.fr/item/AMI_2002_29_a3/